# SDR F3LA2020123100057

- Difficulty date: December 30, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N313FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7727
- Aircraft time: 11,043 hours, 4,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 155715
- Condition: Failed
- Location: Emergency Lights
- Part time: 11,043 hours, 4,731 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: AFT EMERGENCY EXIT SIGNS NOT ILLUMINATED.  CORRECTIVE ACTION: R & R EPSU, IAW AMM 33-51-38-000/400-001-A.  OPERATIONS CHECK GOOD, AC OK TO CONTINUE.
